Berkolaiko, Gregory individual record

My research interests focuses on spectral problems in mathematical physics. In particular, graph models, their use in physics in general and in the theory of quantum chaos in particular. I also have interest in combinatorial problems arising in mathematical physics.

education and training
selected publications
Academic Articles42
  • Pelinovsky, D. E., Berkolaiko, G., & Marzuola, J. L. (2021). Edge-localized states on quantum graphs in the limit of large mass. Annales de l'Institut Henri Poincaré C, Analyse non linéaire. 38(5), 1295-1335.
    doi badge online source badge
  • Berkolaiko, G., & Booton, L. (2021). Convergence of moments of twisted COE matrices. Journal of Mathematical Physics. 62(6), 063502-063502.
    doi badge online source badge
  • Berkolaiko, G., & Parulekar, A. (2021). Locating Conical Degeneracies in the Spectra of Parametric Self-adjoint Matrices. SIAM Journal on Matrix Analysis and Applications. 42(1), 224-242.
    doi badge online source badge
  • Berkolaiko, G., & Kha, M. (2020). Degenerate band edges in periodic quantum graphs. Letters in Mathematical Physics. 110(11), 2965-2982.
    doi badge online source badge
  • Berkolaiko, G., & Kuchment, P. (2020). Spectral shift via "lateral" perturbation.
  • Berkolaiko, G., & Kuchment, P. (2013). Introduction to Quantum Graphs. American Mathematical Soc..
  • Berkolaiko, G., & Kuchment, P. (2012). Introduction to Quantum Graphs. American Mathematical Society.
    doi badge
Conference Papers5
  • Engl, T., Kuipers, J., Berkolaiko, G., Petitjean, C., Waltner, D., & Richter, K. (2010). Semiclassics of Andreev billiards. Mesoscopic Physics in Complex Media, Mesoscopic Physics in Complex Media. 03009.
    doi badge
  • Appleby, J., Berkolaiko, G., & Rodkina, A. (2010). Non-Exponential Stability and Decay Rates in Nonlinear Stochastic Homogeneous Difference Equations. Discrete Dynamics and Difference Equations, Proceedings of the Twelfth International Conference on Difference Equations and Applications. 155-162.
    doi badge
  • Berkolaiko, G. (2008). Two constructions of quantum graphs and two types of spectral statistics. ANALYSIS ON GRAPHS AND ITS APPLICATIONS. 77, 315-329.
    doi badge
  • APPLEBY, J., BERKOLAIKO, G., & RODKINA, A. (2007). ON THE ASYMPTOTIC BEHAVIOR OF THE MOMENTS OF SOLUTIONS OF STOCHASTIC DIFFERENCE EQUATIONS. Difference Equations, Special Functions and Orthogonal Polynomials, Proceedings of the International Conference. 557-565.
    doi badge
  • Rabinovich, S., Berkolaiko, G., Buldyrev, S., Shehter, A., & Havlin, S. (1997). Analytical Solution of the Logistic Equation. International Journal of Bifurcation and Chaos. 07(04), 837-838.
    doi badge
  • Berkolaiko, G. (1998). Dynamics of piecewise linear interval maps with hysteresis. (HPL-BRIMS-98), 1-18.
chaired theses and dissertations
First Name
Last Name
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368